I had cataract surgery done about 5 weeks back, I was on steroid eye drops for 3 weeks. 2 days after I stopped the eye drops, my eye became very painful and light sensitive, I was askied to restart my eye drops and I am doing better. My eye flickers whenver I try to read on use my near vision and it is very bothersome. My eye examination was normal 4 weeks after surgery (while on steorid drops).
My eye doctor does not know why my eye flickers and what will be long term prognosis regrding flickering and eye pain/photosensitivity.
The flare up of pain and sensitivity to light indicate a post operative iritis. It should respond to reinstitution of the steroid drops and you should be able to taper off it in several weeks. If it keeps coming back get a second opinion from a retina specialist to see if it might be a low grade eye infection (endophthalmitis).
The flicker you see is in almost all cases reflections from the IOL. It can be due to misposition of the IOL or due to the type of IOL (ReZoom is worst). Any IOL can cause these problems which are referred to as "dysphotopsia".
It its still a problem after you go off ther steroid drops then I would get a second opinion. Often these reflections get better with time. Rarely the IOL has to be replaced or repositioned.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.